# SDR SWAA2016060652468

- Difficulty date: June 2, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 35,219 hours, 20,589 cycles
- Engine: Cfmint CFM567B242
- Engine time: 2,011 hours, 1,143 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24E
- Part serial: 893937
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, E, A
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN & DIVERSION.  DURING CRUISE AT FL390 ENGINE VIBRATIONS BEGAN IN NR 1 ENGINE, EGT BEGAN TO RISE.  REPORTED FLAMES COMING FROM NR 1 ENGINE.  SHUT NR 1 ENGINE DOWN.  R & R NR 1 ENGINE IAW MT.
